A new approach to multivariate adaptive regression splines by using Tikhonov regularization and continuous optimization
Pakize Taylan (),
Gerhard-Wilhelm Weber () and
Fatma Yerlikaya Özkurt ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2010, vol. 18, issue 2, 377-395
Keywords: Regression; Statistical learning; MARS; Clustering; Curvature; Penalty methods; Classification; Continuous optimization; Conic quadratic programming; Well-structured convex problems; Interior point methods; 41A15; 47N10; 65F22; 62G08; 90C51 (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-010-0155-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:18:y:2010:i:2:p:377-395
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/s11750-010-0155-7
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().